Our expert says:
My copy of MIMS lists weight gain or loss as side-effects of this medication. I do think that your present diet is very restrictive and may lead to deficiencies. Because you seem to have a metabolic problem I would like to suggest that you a) discuss the effect the Cilift is having on your weight with the prescribing dr to see if you can't use an alternative that does not affect your weight b) ask your dr to send you for tests to see if you have insulin resistance c) consult a clinical dietitian (check the List of Dietitians on this Website or phone 082-593-0276 or send an e-mail to email@example.com or look in your local telephone directory or Yellow Pages, to find a dietitian in your area). The dietitian will work out a diet for you that helps you to lose weight and control your insulin levels. Also try to do regular exercise (join a gym or Walk for Life) because exercise helps with weight loss, stabilises insulin levels, and makes you less stressed.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.